I am a type 2 diabetic, around 6 months ago; I had to start giving myself insulin injections 4 times a day.This cold sensation is not felt to the touch.At first it felt like my pants were falling down and I was experiencing a draft.It has worsened and now I try to wear layers of clothing around my abdomen but the sensations persist.
I wonder if you got an answer to your cold feeling in the adomen..I have the same problem and it is more iratating then anything...I am a male not a diabetic so the doctors diagnosis may be different...some time it is so cold I cannot sleep.............many thanks
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.